RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 228–237 (Mi de10329)  

Partial Differential Equations

Minimax Solutions of Functional Equations of the Hamilton–Jacobi Type for Hereditary Systems

N. Yu. Lukoyanov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1620 kB)

English version:
Differential Equations, 2001, 37:2, 246–256

Bibliographic databases:

UDC: 517.977
Received: 20.08.1999

Citation: N. Yu. Lukoyanov, “Minimax Solutions of Functional Equations of the Hamilton–Jacobi Type for Hereditary Systems”, Differ. Uravn., 37:2 (2001), 228–237; Differ. Equ., 37:2 (2001), 246–256

Citation in format AMSBIB
\Bibitem{Luk01}
\by N.~Yu.~Lukoyanov
\paper Minimax Solutions of Functional Equations of the Hamilton--Jacobi Type for Hereditary Systems
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 228--237
\mathnet{http://mi.mathnet.ru/de10329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849440}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 246--256
\crossref{https://doi.org/10.1023/A:1019217810021}


Linking options:
  • http://mi.mathnet.ru/eng/de10329
  • http://mi.mathnet.ru/eng/de/v37/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:80
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019